MAUDE Adverse Event Report: Stryker Endoscopy-San Jose PRECISION IDEAL EYES 10MM 30° HD AC LPSC; Laparoscope, general & plastic surgery

Stryker Endoscopy-San Jose PRECISION IDEAL EYES 10MM 30° HD AC LPSC; Laparoscope, general & plastic surgery
Catalog Number 0502103030
Medical Device Problem Code Fogging (1253)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/26/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.The device manufacturer date is not known at this time.However, should it become available it will be provided in future reports.
 
Event or Problem Description
It was reported that the endoscope often fogged up during use.

Brand Name
PRECISION IDEAL EYES 10MM 30° HD AC LPSC
Common Device Name
Laparoscope, general & plastic surgery
Manufacturer (Section D)
Stryker Endoscopy-San Jose
5900 optical court
san jose CA 95138
Manufacturer (Section G)
Stryker Endoscopy-San Jose
5900 optical court
san jose CA 95138
Manufacturer Contact
arsalan rizvi
5900 optical court
san jose, CA 95138
+1(408)754-2000
MDR Report Key25564261
Report Number0002936485-2026-00391
Device Sequence Number10012563
Product Code GCJ
UDI-Device Identifier07613327062182
UDI-Public07613327062182
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K910132
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Type of Report Initial,Followup
Report Date (Section B) 08/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number0502103030
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/21/2026
Supplement Date Received by Manufacturer07/28/2026
Initial Report FDA Received Date06/19/2026
Supplement Report FDA Received Date08/25/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown